# SDR C2XA10TY041

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 468
- Aircraft time: 17,284 hours, 13,245 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350002
- Part serial: 0728
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL PRIOR TO 80KTS A/C VEERED HARD RIGHT.  TAKEOFF ABORTED.  REPLACED STEERING LOAD POT, REPLACED STEERING FEEDBACK UNIT AND RUDDER POTENTIOMETER IAW EMB 145 AMM 32-50-02,05 AND 07.  TEST FLEW AIRCRAFT, OPS CHECK GOOD.  AIRCRAFT RELEASE TO SERVICE.
